# SDR MASA2019040651800

- Difficulty date: April 6, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 10,475 hours, 6,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT LED NOT BLINKING.	REPLACED FLASHLIGHT BATTERIES.
